Publication
Title
Sexual shape dimorphism in tuatara
Author
Abstract
Language
English
Source (journal)
Copeia / American Society of Ichthyologists and Herpetologists. - Washington, D.C.
Publication
Washington, D.C. : 2009
ISSN
0045-8511
Volume/pages
4(2009), p. 727-731
ISI
000273467400013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.02.2010
Last edited 05.02.2018
To cite this reference